My 3 year old daughter developed Erythema Multiforme 2 years ago after taking amoxicillin. Her doctor said she's probably allergic to penicillin (of which, amoxicillin is one type). If she is, will she develop Erythema Multiforme everytime, or could she have an anaphylactic reaction to penicillin in the future, even though her first reaction wasn't anaphylaxis?
Did your daughter develop additional symptoms like bloodshot eyes, eye pain, eye burning, itching and discharge or mouth sores?
How was she treated?
Penicillins are most common cause for anaphylaxis reaction and there will be always a potential risk for your daughter to develop anaphylaxis if penicillin is administrated again.
Additional exposures to known allergen over the years can increases the count of antillergens (antibodies) that can lead to more severe allergic reactions than the initial allergic response.
everytime she is given that medication she will probably get the same rash if she is allergic to it. my mom works in the medical feild and said that it is not likely that she will have a anaphylactic reaction... i hope this helped but if she is allergic then she should not be given those meds again just to be safe.